Oscillation criteria for second-order nonlinear differential equations with damping term.
Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 771-784 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: second-order nonlinear differential equation, damping term, oscillation, Riccati technique, integral averaging technique
@article{GMJ_2003__10_4_51074,
     author = {Wang, Qi-Ru},
     title = {Oscillation criteria for second-order nonlinear differential equations with damping term.},
     journal = {Georgian mathematical journal},
     pages = {771--784},
     year = {2003},
     volume = {10},
     number = {4},
     zbl = {1052.34041},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51074/}
}
TY  - JOUR
AU  - Wang, Qi-Ru
TI  - Oscillation criteria for second-order nonlinear differential equations with damping term.
JO  - Georgian mathematical journal
PY  - 2003
SP  - 771
EP  - 784
VL  - 10
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51074/
LA  - en
ID  - GMJ_2003__10_4_51074
ER  - 
%0 Journal Article
%A Wang, Qi-Ru
%T Oscillation criteria for second-order nonlinear differential equations with damping term.
%J Georgian mathematical journal
%D 2003
%P 771-784
%V 10
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51074/
%G en
%F GMJ_2003__10_4_51074
Wang, Qi-Ru. Oscillation criteria for second-order nonlinear differential equations with damping term.. Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 771-784. http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51074/